Alert archive / Louisiana / River Flood Warnings in 2009
River Flood Warning 113, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Oct 13, 2009, 2:21 PM CDT for Lincoln Parish, Ouachita Parish, Union Parish, Louisiana. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2009, 2:21 PM CDT (19:21 UTC)
- Expired
- Oct 21, 2009, 8:59 AM CDT
- In force
- 8 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 137 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou D'Arbonne at Lake D'Arbonne (LDBL1). The gauge peaked at 45.14 ft at Oct 16, 2009, 12:00 PM CDT.
- Action stage
- 82.25 ft
- Minor stage
- 83 ft
- Moderate stage
- 84.5 ft
- Major stage
- 86 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07366364, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS84 KSHV 131921 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 221 PM CDT TUE OCT 13 2009 LAC061-073-111-141921- /O.NEW.KSHV.FL.W.0113.091013T1921Z-000000T0000Z/ /LDBL1.1.ER.091013T0300Z.091013T1300Z.000000T0000Z.NO/ 221 PM CDT TUE OCT 13 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 83.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 83.0 FEET. * FORECAST...IN RESPONSE TO THE HEAVY RAINS THE LAKE WILL RISE TO 83.6 FEET THIS EVENING. THE LAKE WILL REMAIN ABOVE FLOOD FOR THE NEXT SEVERAL DAYS. $$ LAC027-061-111-141920- /O.CON.KSHV.FL.W.0104.000000T0000Z-000000T0000Z/ /LCAL1.1.ER.091013T0015Z.091013T1100Z.000000T0000Z.NO/ 221 PM CDT TUE OCT 13 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE CLAIBORNE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM TUESDAY THE STAGE WAS 188.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 188.0 FEET. * FORECAST...THE BAYOU WILL CONTINUE TO RISE TO 188.5 FEET AND REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. $$
13 follow-up statements
000 WGUS84 KSHV 140404 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1104 PM CDT TUE OCT 13 2009 LAC061-073-111-150404- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.1.ER.091013T0300Z.091013T2300Z.000000T0000Z.NO/ 1104 PM CDT TUE OCT 13 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM TUESDAY THE STAGE WAS 83.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 83.0 FEET. * FORECAST...THE LAKE WILL RISE TO 83.6 FEET TONIGHT AND REMAIN IN FLOOD THE NEXT SEVERAL DAYS. $$ LAC027-061-111-150403- /O.CON.KSHV.FL.W.0104.000000T0000Z-000000T0000Z/ /LCAL1.1.ER.091013T0015Z.091014T0300Z.000000T0000Z.NO/ 1104 PM CDT TUE OCT 13 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE CLAIBORNE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:16 PM TUESDAY THE STAGE WAS 188.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 188.0 FEET. * FORECAST...THE LAKE WILL RISE TO NEAR 189 FEET AND REMAIN IN FLOOD THE NEXT SEVERAL DAYS. $$
000 WGUS44 KSHV 140603 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 103 AM CDT WED OCT 14 2009 LAC061-073-111-150603- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.2.ER.091013T0300Z.091015T0600Z.000000T0000Z.NO/ 103 AM CDT WED OCT 14 2009 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE AT FARMERVILLE LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1217 AM WEDNESDAY THE POOL STAGE WAS 83.6 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD POOL STAGE IS 83.0 FEET. * FORECAST...THE LAKE WILL CONTINUE RISING TO NEAR 84.5 FEET BY DURING LATE THURSDAY EVENING. SECURE BOATS FOR HIGH WATER. ALSO EXPECT TRAVEL TO BECOME INCREASINGLY DIFFICULT ON LAKE ROADS. $$
000 WGUS84 KSHV 141556 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1056 AM CDT WED OCT 14 2009 LAC061-073-111-151556- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.2.ER.091013T0300Z.091015T0600Z.000000T0000Z.NO/ 1056 AM CDT WED OCT 14 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM WEDNESDAY THE STAGE WAS 83.8 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 83.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 84.5 FEET BY AFTER MIDNIGHT TONIGHT....AND REMAIN ABOVE FLOOD STAGE THROUGH AT LEAST THIS WEEKEND. $$
000 WGUS84 KSHV 150325 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1025 PM CDT WED OCT 14 2009 LAC061-073-111-160325- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.2.ER.091013T0300Z.091014T2300Z.000000T0000Z.NO/ 1025 PM CDT WED OCT 14 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM WEDNESDAY THE STAGE WAS 84.8 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 83.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE TO A STAGE OF 85.2 FEET BY TOMORROW AND REMAIN ABOVE FLOOD. SEVERAL SECONDARY ROADS WILL BE FLOODED AND CLOSED. $$
000 WGUS84 KSHV 151117 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 617 AM CDT THU OCT 15 2009 LAC061-073-111-161117- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.2.ER.091013T0300Z.091015T0700Z.000000T0000Z.NO/ 617 AM CDT THU OCT 15 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE IN FARMERVILLE LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM THURSDAY THE STAGE WAS 84.9 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD POOL STAGE IS 83.0 FEET. * FORECAST...EXPECT LITTLE CHANGE ON LAKE DARBONNE THROUGH FRIDAY MORNING AS THE LAKE CONTINUES TO CREST NEAR 84.9 FEET. $$
000 WGUS84 KSHV 151623 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1123 AM CDT THU OCT 15 2009 LAC061-073-111-161623- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.2.ER.091013T0300Z.091016T0000Z.000000T0000Z.NO/ 1123 AM CDT THU OCT 15 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE AT FARMERVILLE LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM THURSDAY THE POOL STAGE WAS 85.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD POOL STAGE IS 83 FEET. * FORECAST...DUE TO ADDITIONAL RAINFALL DURING THIS THURSDAY MORNING...EXPECT A SLIGHT RISE TO NEAR 85.5 FEET THROUGH THIS THURSDAY EVENING AND THROUGH FRIDAY MORNING. $$
000 WGUS84 KSHV 161226 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 726 AM CDT FRI OCT 16 2009 LAC061-073-111-171226- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.2.ER.091013T0300Z.091017T0000Z.000000T0000Z.NO/ 726 AM CDT FRI OCT 16 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE AT FARMERVILLE LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 721 AM FRIDAY THE POOL STAGE WAS 85.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD POOL STAGE IS 83.0 FEET. * FORECAST...EXPECT LITTLE CHANGE THROUGH SATURDAY MORNING AS THE LAKE CRESTS NEAR 85.5 FEET. $$ LAC027-061-111-171225- /O.CON.KSHV.FL.W.0104.000000T0000Z-000000T0000Z/ /LCAL1.1.ER.091013T0015Z.091014T1400Z.000000T0000Z.NO/ 726 AM CDT FRI OCT 16 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE CLAIBORNE NEAR HOMER LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE STAGE WAS 188.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 188.0 FEET. * EXPECT THE LAKE TO RECEDE BELOW FLOOD POOL STAGE DURING SATURDAY MORNING. ALSO THE LAKE CRESTED AGAIN AT 188.3 FEET DURING THURSDAY EVENING. $$
000 WGUS84 KSHV 170306 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1006 PM CDT FRI OCT 16 2009 LAC061-073-111-180306- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.2.ER.091013T0300Z.091017T2005Z.000000T0000Z.NO/ 1006 PM CDT FRI OCT 16 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM FRIDAY THE STAGE WAS 85.6 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 83.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 85.7 FEET BY TOMORROW AFTERNOON. SEVERAL SECONDARY ROADS ARE FLOODED AND CLOSED. EXPECT SEVERE FLOODING TO CONTINUE WITH AT LEAST 250 LOW AREA HOMES AND DWELLINGS FLOODED. TRAVEL WILL CONTINUE TO BE DIFFICULT AS MOST ACCESS ROADS WILL BE FLOODED. $$
000 WGUS84 KSHV 171723 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1223 PM CDT SAT OCT 17 2009 LAC061-073-111-181723- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.2.ER.091013T0300Z.091016T1800Z.000000T0000Z.NO/ 1223 PM CDT SAT OCT 17 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 85.4 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 83.0 FEET. * FORECAST...THE LAKE HAS CRESTED AND IS EXPECTED TO RECEDE 2 TO 4 INCHES BY SUNDAY MORNING. $$ LAC015-171753- /O.CAN.KSHV.FL.W.0111.000000T0000Z-091017T1723Z/ /BNTL1.1.ER.091013T1200Z.091016T0245Z.091017T1430Z.NR/ 1223 PM CDT SAT OCT 17 2009 THE FLOOD WARNING IS CANCELLED FOR THE CYPRESS BAYOU MISSING CYPRESS BAYOU LAKE. * AT 11:00 AM SATURDAY THE STAGE WAS 181.0 FEET. * FLOOD STAGE IS 181.0 FEET. * FORECAST...THE CYPRESS BAYOU HAS RECENTLY FALLEN BELOW FLOOD STAGE...AND IS EXPECTED TO CONTINUE TO FALL. $$ LAC013-015-181722- /O.CON.KSHV.FL.W.0118.000000T0000Z-000000T0000Z/ /SLGL1.2.ER.091013T2351Z.091015T0700Z.000000T0000Z.NO/ 1223 PM CDT SAT OCT 17 2009 THE FLOOD WARNING CONTINUES FOR THE RED CHUTE BAYOU AT SLIGO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 33.7 FEET. * MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST. * FLOOD STAGE IS 31.0 FEET. * FORECAST...EXPECT THE RED CHUTE BAYOU TO CHANGE LITTLE IN STAGE THROUGH THIS EVENING. $$
000 WGUS84 KSHV 181543 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1043 AM CDT SUN OCT 18 2009 LAC061-073-111-191543- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.2.ER.091013T0300Z.091016T1800Z.000000T0000Z.NO/ 1043 AM CDT SUN OCT 18 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM SUNDAY THE STAGE WAS 84.9 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 83.0 FEET. * FORECAST...THE LAKE WILL CONTINUE TO FALL FOR THE NEXT SEVERAL DAYS. $$
000 WGUS84 KSHV 191704 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1204 PM CDT MON OCT 19 2009 LAC061-073-111-201704- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.2.ER.091013T0300Z.091016T1800Z.000000T0000Z.NO/ 1204 PM CDT MON OCT 19 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM MONDAY THE STAGE WAS 84.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 83.0 FEET. * FORECAST...THE LAKE WILL CONTINUE TO RECEDE FOR THE NEXT COUPLE OF DAYS. $$
000 WGUS84 KSHV 201507 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA ISSUED BY THE NATIONAL WEATHER SERVICE FORT WORTH TX 1007 AM CDT TUE OCT 20 2009 LAC061-073-111-211507- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /LDBL1.2.ER.091013T0300Z.091016T1800Z.000000T0000Z.NO/ 1007 AM CDT TUE OCT 20 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU DARBONNE AT LAKE DARBONNE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM TUESDAY THE STAGE WAS 83.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 83.0 FEET. * FORECAST...THE LAKE IS EXPECTED TO CONTINUE TO SLOWY RECEDE THROUGH WEDNESDAY MORNING. $$
000 WGUS84 KSHV 211359 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 859 AM CDT WED OCT 21 2009 LAC061-073-111-211429- /O.CAN.KSHV.FL.W.0113.000000T0000Z-091021T1359Z/ /LDBL1.2.ER.091013T0300Z.091016T1800Z.091021T0848Z.NO/ 859 AM CDT WED OCT 21 2009 THE FLOOD WARNING IS CANCELLED FOR THE BAYOU DARBONNE AT LAKE DARBONNE AT FARMERVILLE LOUISIANA. * AT 700 AM WEDNESDAY THE POOL STAGE WAS 82.9 FEET. * FLOOD POOL STAGE IS 83 FEET. * LAKE DARBONNE RECEDED BELOW FLOOD STAGE AT 7 AM WEDNESDAY. * FORECAST...RECEDE TO NEAR 82.5 FEET THROUGH THURSDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Oct 13, 11:18 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Oct 13, 11:18 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 AM CDT TUE OCT 13 2009
.DISCUSSION...
HEAVY RAIN AND NUMEROUS FLASH FLOOD WARNINGS CONTINUING ACROSS
THE NORTHERN ONE THIRD OF THE CWA...BASICALLY IN THE FLASH
FLOOD WATCH AREA. THIS AREA WILL SHIFT SLOWLY NORTHEAST AS
SHORT WAVE RESPONSIBLE FOR ALL THE LIFT MOVES OUT OF THE AREA.
CURRENT FORECAST LOOKS OK FOR THE MOST PART BUT DID MAKE SOME
SIGNIFICANT QFP CHANGES. ALSO RAISED TODAYS HIGH TEMPS SOUTHERN
TWO THIRDS...AS THE WARM FRONT HAS ENTERED THE CWA. CONTINUING
100 PERCENT POPS NORTH BUT LOWERING TO 80 SOUTH. NO OTHER CHANGES
AT THIS TIME.
&&
.AVIATION...
A WARM FRONT STRETCHING ACROSS TXK/ELD WILL SERVE AS A FOCUS FOR
WIDESPREAD SHOWER ACTIVITY ACROSS THESE TWO LOCATIONS THROUGH 00Z.
THE FRONT IS FORECAST TO CONTINUE NORTHWARD TONIGHT WITH MVFR/IFR
CONDITIONS PREVAILING AREAWIDE...DUE TO LOW CEILINGS AND
VISIBILITIES...THROUGH MID-MORNING WEDNESDAY. OTHERWISE...WINDS WILL
REMAIN LIGHT AND OUT OF THE SOUTH THROUGH THE TERMINAL FORECAST
PERIOD. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 78 71 79 70 74 / 80 80 60 60 60
MLU 77 71 78 67 75 / 80 80 70 50 60
DEQ 65 61 73 61 64 / 100 80 40 70 60
TXK 68 63 74 65 67 / 100 80 50 70 60
ELD 72 64 74 64 69 / 100 80 60 60 60
TYR 76 69 83 69 70 / 100 80 50 60 60
GGG 77 69 81 70 72 / 90 80 50 60 60
LFK 85 74 85 71 76 / 80 70 60 40 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-012>014.
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138.
&&
14/05Hazardous weather outlook, Oct 13, 11:55 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1155 AM CDT TUE OCT 13 2009 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-141700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1155 AM CDT TUE OCT 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH HAS BEEN POSTED FOR THE REGION NORTH OF INTERSTATE 20 THROUGH 700 PM THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BE QUITE NUMEROUS THROUGH THIS EVENING WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. EXPECT WIDESPREAD TWO TO THREE INCHES OF RAIN WITH ISOLATED TOTALS OF FOUR TO SIX INCHES POSSIBLE THROUGH THIS EVENING...MAINLY ACROSS NORTHEAST TEXAS...SOUTHWEST ARKANSAS AND EXTREME SOUTHEAST OKLAHOMA. AREA CREEKS...BAYOUS AND RESERVOIRS REMAIN NEAR TO ABOVE BANK FULL ACROSS THE REGION WITH SEVERAL RIVERS ALREADY IN FLOOD. ADDITIONAL HEAVY RAINFALL TODAY WILL ONLY COMPOUND THE FLOOD THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HIGH RAIN CHANCES WILL CONTINUE THROUGH AT LEAST THURSDAY MORNING ACROSS THE REGION. THERE WILL BE A CONDITIONAL THREAT FOR STRONG TO SEVERE THUNDERSTORMS WEDNESDAY EVENING AND THROUGH THE OVERNIGHT HOURS INTO THURSDAY. A SHORTWAVE WILL BE APPROACHING THE REGION FROM THE NORTHWEST ALONG WITH A STRONG COLD FRONT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONTAL BOUNDARY IF WARM AIR SLIGHTLY ABOVE THE SURFACE CAN BE OVERCOME. THIS WILL CONTINUE TO BE CLOSELY MONITORED THROUGH THE DAY TODAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR RAINFALL AMOUNTS IN THEIR LOCAL AREAS AND ONCE HEAVY RAIN DEVELOPS...RESPONDERS MAY BE NEEDED TO HELP ASSIST WITH FLOODING CONCERNS ACROSS THEIR COUNTY AND PARISH.
In the hours before
Local storm report, Oct 13, 12:50 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1250 PM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM FLASH FLOOD TEXARKANA 33.45N 94.02W
10/13/2009 MILLER AR EMERGENCY MNGR
US 167 AT 9TH STREET...US HWY 71 AT EAST STREET...AND HWY
237 NORTH OF THE AIRPORT ARE CLOSED DUE TO FLOODING
&&
12Local storm report, Oct 13, 1:23 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 PM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM FLASH FLOOD FOUKE 33.26N 93.89W
10/13/2009 MILLER AR EMERGENCY MNGR
SEVERAL BRIDGES WASHED OUT
&&
12Local storm report, Oct 13, 1:44 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
144 PM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM FLASH FLOOD FOUKE 33.26N 93.89W
10/13/2009 MILLER AR EMERGENCY MNGR
SEVERAL BRIDGES WASHED OUT
&&
12Local storm report, Oct 13, 1:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLASH FLOOD PLAIN DEALING 32.91N 93.70W
10/13/2009 BOSSIER LA LAW ENFORCEMENT
WATER OVER HWY 2 IN TOWN
0134 PM FLASH FLOOD MARSHALL 32.54N 94.35W
10/13/2009 HARRISON TX LAW ENFORCEMENT
SEVERAL CARS STALLED DUE TO HIGH WATER
&&
12Local storm report, Oct 13, 2:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 PM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLASH FLOOD 2 S QUITMAN 32.77N 95.44W
10/13/2009 WOOD TX LAW ENFORCEMENT
EARTHEN DAM FAILED ON VICTORY LAKE NEAR INTERSECTION OF
HWY 37 AND CR 2330...THREE HOMES EVACUATED
0205 PM FLASH FLOOD QUITMAN 32.80N 95.44W
10/13/2009 WOOD TX LAW ENFORCEMENT
25 ROADS CLOSED ACROSS WOOD COUNTY DUE TO FLOODING
&&
12Local storm report, Oct 13, 2:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 PM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLASH FLOOD 2 S QUITMAN 32.77N 95.44W
10/13/2009 WOOD TX LAW ENFORCEMENT
EARTHEN DAM FAILED ON VICKORY LAKE NEAR INTERSECTION OF
HWY 37 AND CR 2330...THREE HOMES EVACUATED
&&
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:17 PM CDT | River Flood Warning | SHV | Claiborne, Lincoln, Union | 4 days |
| Oct 12, 10:44 PM CDT | Flash Flood Watch | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 5 more | 29 hr |
| Oct 13, 10:33 AM CDT | River Flood Warning | SHV | Grant, Natchitoches, Red River | 29 days |
| Oct 13, 11:51 AM CDT | River Flood Warning | SHV | Caddo | 27 days |
| Oct 13, 12:19 PM CDT | River Flood Warning | SHV | Bossier | 4 days |
| Oct 13, 1:26 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, Webster | 4 hr |
| Oct 13, 3:23 PM CDT | Flash Flood Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Union, Webster | 112 min |
| Oct 13, 3:39 PM CDT | Areal Flood Advisory | SHV | Bienville, Bossier, Caddo, De Soto, Jackson, Natchitoches and 3 more | 111 min |
| Oct 13, 4:12 PM CDT | Flash Flood Warning | SHV | Ouachita | 2 hr |
| Oct 13, 4:52 PM CDT | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 38 min |
| Oct 13, 5:24 PM CDT | Flash Flood Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Union, Webster | 4 hr |
| Oct 13, 5:31 PM CDT | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more | 3 hr |
| Oct 13, 6:04 PM CDT | Flash Flood Warning | SHV | Caldwell, Ouachita | 4 hr |
Nearby
River Flood Warnings in Louisiana, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.